# SDR AU980281

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 276202001
- Condition: Worn
- Location: Eng Mount Sect
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE MOUNT TOP RT DIAGONAL BRACE HAD A HOLE WORN THROUGH BY THE TOP OF THE SWITCH ON THE ANTI-ICE VALVE P/N 319980-13-1.  SIZE OF HOLE APPROXIMATELY 4.762MM (0.1875 INCH).
